# SDR 2A6D20220503003

- Difficulty date: May 3, 2022
- Submitted: May 3, 2022
- Operation: General aviation
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 3,932 hours, 13,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Xmsn Deck
- Part number: 350A214418
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 3,932 hours, 13,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FWD. TRANSMISSION DECK WEB (P/N: 350A21-4418) IS DAMAGED IN THE FORM OF A CHAFING. THE DAMAGE IN THE FWD IS APPROXIMATELY 0.3” IN LENGTH, 0.3” IN WIDTH AND 0.019” IN DEPTH AND DAMAGE AT AFT IS APPROXIMATELY 0.3” IN LENGTH, 0.25” IN WIDTH AND 0.010” IN DEPTH.
